Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro
Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 207-215.
@article{BSMF_1981__109__207_0,
     author = {Mend\`es France, Michel and Tenenbaum, G.},
     title = {Dimension des courbes planes, papiers plies et suites de {Rudin-Shapiro}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {207--215},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     doi = {10.24033/bsmf.1937},
     zbl = {0468.10033},
     mrnumber = {82k:10073},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1937/}
}
TY  - JOUR
AU  - Mendès France, Michel
AU  - Tenenbaum, G.
TI  - Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro
JO  - Bulletin de la Société Mathématique de France
PY  - 1981
DA  - 1981///
SP  - 207
EP  - 215
VL  - 109
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1937/
UR  - https://zbmath.org/?q=an%3A0468.10033
UR  - https://www.ams.org/mathscinet-getitem?mr=82k:10073
UR  - https://doi.org/10.24033/bsmf.1937
DO  - 10.24033/bsmf.1937
LA  - fr
ID  - BSMF_1981__109__207_0
ER  - 
%0 Journal Article
%A Mendès France, Michel
%A Tenenbaum, G.
%T Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro
%J Bulletin de la Société Mathématique de France
%D 1981
%P 207-215
%V 109
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1937
%R 10.24033/bsmf.1937
%G fr
%F BSMF_1981__109__207_0
Mendès France, Michel; Tenenbaum, G. Dimension des courbes planes, papiers plies et suites de Rudin-Shapiro. Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 207-215. doi : 10.24033/bsmf.1937. http://www.numdam.org/articles/10.24033/bsmf.1937/

[1] Christol (G.), Kamae, (T.), Mendès France (M.) et Rauzy (G.). - Suites algébriques, automates et substitutions, Bull. Soc. Math. Fr., 108, 1980, p. 401-419. | Numdam | MR | Zbl

[2] Davis (C.) and Knuth (D.). - Number representations and dragon curves I, II, J. recreational Math., vol. 3, 1970, p. 61-81 et 133-149.

[3] Dekking (F. M.). - Constructics voor 0-1 rijen met strikt ergodische ofgesloten baar, Doctoraalscriptie, 1974, Pays-Bas.

[4] Gardner (M.). - Mathematical magic show, Knopf, New York, 1977.

[5] Kahane (J. P.). - Hélices et quasi-hélices, Advances in mathematics (supplementary studies) dédié à L. Schwartz (à paraître).

[6] Mandelbrot (B.). - Objets fractals, forme, hasard et dimension, Nouvelle bibliothèque scient., Flammarion, 1975. | MR | Zbl

[7] Mendès France (M.). - Principe de la symétrie perturbée, Sém. Théorie des Nombres, Paris, 1980. | Zbl

[8] Rudin (W.). - Some theorems on Fourier coefficients, Proc. Am. Math. Soc., vol. 10, 1959, p. 855-859. | MR | Zbl

[9] Shapiro (H. S.). - Extremal problems for polynomials and power series, Thesis, M.I.T., 1951.

Cited by Sources: